# SDR ASOA201801275044

- Difficulty date: January 27, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 31,357 hours, 22,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Part time: 31,357 hours, 22,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AVIONICS BAY FRAME AT FS 319.70 BETWEEN STRINGER 26L-27. REPAIRED FRAME SECTION IAW ECTC REO 670-53-21-799.
